# SDR 2DYA20211004000

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,827 hours, 15,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHCK IT WAS NOTED THE EMERGENCY LIGHT DO NOT WORK. REPLACED 4 EMERGENCY LT BATTERY  IAW 33-51-07. OPS CHECK GOOD. A/C RETURN TO SERVICE.
